# SDR ASAA2017072521467

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 32,645 hours, 9,680 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT R SIDE OVERHEAT LIGHT ILLUMINATED ON DESCENT THROUGH 6000.  ACFT GROUNDED.  ACCOMPLISHED WINDOW OVERHEAT QRH PROCEDURES. OVERHEAT LIGHT EXTINGUISHED.
